Jump to content

Stool: color / consistency / form


emilie
 Share

Recommended Posts

I have question about stool.

 

For me stool form is normal. but the color is not. The color tends to be green (color "goose poop")  but is never brown. I thinked perhaps it is bile color because of digestion problem.

 

My diet is starchy (rice, potatoe, maize), fish ,vegetables (but not many leaves), some fruits (apple, pears), fat (butter, olive oil, coco oil). No dairy product, few meat, no gluten.

 

I wonder if others have the same and if it occur with people having stopped AD. I have stopped AD since 6 months.

 

I know talking about poo is curious but i wonder if it was normal or not with my diet to have this color.

 

 

 

(i am french)

1998 prazépam, citalopram /1999 paroxetine prazepam /2000 paroxétine /2001venafaxine, alprazolam, clomipramine * 2002 (dont remember)/2003 clomipramine, alprazolam /2004 clomipramine /2005 alprazolam /2006(dont remember) * 2007citalopram, alprazolam, prazépam, venlafaxine /2008(dont remember) /2009 venlafaxine /2010 venlafaxine *All precedent withdrawal were very fast. I tried many times to stop but didn't know what happened. *2011 mirtazapine (22,5 mg) , norset , risperdal (cold turkey for risperdal and norset, analysis by doctor say that my body does not support and i was in danger) /2012 mirtazapine / 2013 mirtazapine  *october 2014 mirtazapine (15mg) - putting down slowly.   *when i was good for one month i  down 1ml. (1ml of 100ml of water in which there was 1 pill of 15mg of mirtazapine. At the end i remove 1ml of 50ml of water but with 0,5 pill it does the same concentration.) (i down more like "how i feel, because at the beginning i had a calendar tapping 10% every 15 days and i was really bad, so i decided to see one month and after if i was trust in my body, i remove 10% of the dose at the beginning; and at the end i remove 1ml (when the 10% was lower than 1ml). It was more how i feel. (it is just the last 1 ml that i remove rapidly because i think i was attached mentally and i need to break. and 1ml of 50ml of 15/2mg is just 1ml correspond to 0.15mg. ).  -juillet 2017 stop all. 

nov 2017 tetany and gastritis. I found "euphytose", "spasmine", "phyto-stress" from Govital(the more efficient if crisis because more concentrated)  efficient. If very bad i take valerian extract 1000mg (stop crisis). 

january 2022: I survive. Still having no hunger sensation.

Link to comment
Share on other sites

  • ChessieCat changed the title to Stool : color / consistency / form

my stool was yellow or green if i eat 3 times a day.

I eat now only once a day and drink only water throughtout the day and my stool is become brown. 

 

(i am french)

1998 prazépam, citalopram /1999 paroxetine prazepam /2000 paroxétine /2001venafaxine, alprazolam, clomipramine * 2002 (dont remember)/2003 clomipramine, alprazolam /2004 clomipramine /2005 alprazolam /2006(dont remember) * 2007citalopram, alprazolam, prazépam, venlafaxine /2008(dont remember) /2009 venlafaxine /2010 venlafaxine *All precedent withdrawal were very fast. I tried many times to stop but didn't know what happened. *2011 mirtazapine (22,5 mg) , norset , risperdal (cold turkey for risperdal and norset, analysis by doctor say that my body does not support and i was in danger) /2012 mirtazapine / 2013 mirtazapine  *october 2014 mirtazapine (15mg) - putting down slowly.   *when i was good for one month i  down 1ml. (1ml of 100ml of water in which there was 1 pill of 15mg of mirtazapine. At the end i remove 1ml of 50ml of water but with 0,5 pill it does the same concentration.) (i down more like "how i feel, because at the beginning i had a calendar tapping 10% every 15 days and i was really bad, so i decided to see one month and after if i was trust in my body, i remove 10% of the dose at the beginning; and at the end i remove 1ml (when the 10% was lower than 1ml). It was more how i feel. (it is just the last 1 ml that i remove rapidly because i think i was attached mentally and i need to break. and 1ml of 50ml of 15/2mg is just 1ml correspond to 0.15mg. ).  -juillet 2017 stop all. 

nov 2017 tetany and gastritis. I found "euphytose", "spasmine", "phyto-stress" from Govital(the more efficient if crisis because more concentrated)  efficient. If very bad i take valerian extract 1000mg (stop crisis). 

january 2022: I survive. Still having no hunger sensation.

Link to comment
Share on other sites

  • 5 months later...

It seem i have finally found a diet for me that regulate my transit.

I eat twice a day : morning and midday.

150grams of meat or fish with potatoes (mash potatoes with cooked salad or fries) . 2 bananas in evening.  Nothing else.

A licorice candy or fisherman friend the morning in my bed to help me wake up (low blood pressure).

no grain, no sugar, no dairy product, no egg, ...

 

It seems my transit is stabilised with this for the moment. ( i had diarrhea with yellow or green stool). Now my stool are brown and compact. My stool seem normal.And i have more energy.

(i am french)

1998 prazépam, citalopram /1999 paroxetine prazepam /2000 paroxétine /2001venafaxine, alprazolam, clomipramine * 2002 (dont remember)/2003 clomipramine, alprazolam /2004 clomipramine /2005 alprazolam /2006(dont remember) * 2007citalopram, alprazolam, prazépam, venlafaxine /2008(dont remember) /2009 venlafaxine /2010 venlafaxine *All precedent withdrawal were very fast. I tried many times to stop but didn't know what happened. *2011 mirtazapine (22,5 mg) , norset , risperdal (cold turkey for risperdal and norset, analysis by doctor say that my body does not support and i was in danger) /2012 mirtazapine / 2013 mirtazapine  *october 2014 mirtazapine (15mg) - putting down slowly.   *when i was good for one month i  down 1ml. (1ml of 100ml of water in which there was 1 pill of 15mg of mirtazapine. At the end i remove 1ml of 50ml of water but with 0,5 pill it does the same concentration.) (i down more like "how i feel, because at the beginning i had a calendar tapping 10% every 15 days and i was really bad, so i decided to see one month and after if i was trust in my body, i remove 10% of the dose at the beginning; and at the end i remove 1ml (when the 10% was lower than 1ml). It was more how i feel. (it is just the last 1 ml that i remove rapidly because i think i was attached mentally and i need to break. and 1ml of 50ml of 15/2mg is just 1ml correspond to 0.15mg. ).  -juillet 2017 stop all. 

nov 2017 tetany and gastritis. I found "euphytose", "spasmine", "phyto-stress" from Govital(the more efficient if crisis because more concentrated)  efficient. If very bad i take valerian extract 1000mg (stop crisis). 

january 2022: I survive. Still having no hunger sensation.

Link to comment
Share on other sites

  • 2 weeks later...

once I started tapering my AD, I started having loose stools.  It hasn't returned to normal since.

29y.o.  Started Lexapro, 15mg in 2013 for anxiety and depression.

9/28/15- Started taper, went down to 10mg, then 5mg by 10/31/15. 

1/2016-  anxiety, nausea, fatigue, crying spells, sadness, by January. Reinstated back to 10mg.  Leveled out.   1/1/2018- Began further taper, down to 0mg by 1/31/2018.  Last dose was 2.5mg. Feelings of dizziness during taper recommended by pdoc.  Slowed down taper, but still had symptoms of stomach upset.

2/12/18 - Dealing with symptoms of dizziness, anxiety, sadness, stomach upset.  2/20/18 - Reinstating medication with .6mg.  2/21/18 - Emotionally feeling better.  Dizziness much improved.  2/24/18 - Went to sleep with extreme feeling of chills.  No fever.  Fatigue.  3/19/18 - Increased anxiety.  5/1/18- Began therapy.  Have trouble with anxiety and GI symptoms.  9/22/18 - Decrease to .5mg.  Anxiety, GI, chills.  9/26/18 - back up to .6mg.  10/31/18 - app Curable, feeling distinct change in outlook and anxiety levels decreased.

2/1/19 - not seeing improvement in anxiety.  started 10mg Prozac  2/7/19 - up to 20mg Prozac, experiencing chills, tiredness  2/21/19 - tapering down to 10mg

Link to comment
Share on other sites

  • ChessieCat changed the title to Stool: color / consistency / form
  • 3 weeks later...
  • Moderator Emeritus

I'm a big believer in nutrition and digestive health. I have also experienced variations in my stool during withdrawal. 

 

When I have more symptoms of withdrawal/decline, my stool is more loose. This might be during a wave. Almost a diarrhea consistency. When I have less symptoms and feel stronger overall, my stool is more formed and regular. 

 

It's truly all connected. I've read that the gut contains serotonin, so perhaps when the nervous system is trying to repair things during a wave, there is less attention/energy paid to the work of digestion. 

 

I've had some success with probiotics and microbial supplements for the gut but nothing seems to regulate it until I'm in a window.

Apr 2018: 10 mg Amitriptyline (for headaches & insomnia).

Jul - Aug 2018: Fast taper to 5 mg and then 2.5 mg (too fast, hellish withdrawal at 2.5 mg).

Sept 2018: Reinstated 10 mg (many symptoms improved).

Oct 2018 - Apr 2019: Updosed & stabilized on 11 mg (2 waves at 3 and 5 months post-withdrawal).

Apr 2019 - Apr 2020: Tapered 0.5-0.25 mg per month using compounded pills: 11 mg —> 6 mg. (2 waves at 12 and 16 months post-withdrawal.)

Apr 2020 - present: Switched to a liquid taper at rate of 0.1 mg per month. Currently: 3.8 mg. No more waves. 

Supplements: Omega-3 fish oil, Vit B12, coenzyme Q10, Hawthorn extract (for tachycardia)

Tools for insomnia/waves (as needed): Epsom salt foot soaks, 0.5 mg Melatonin, quality time, waves WILL PASS.

Lifestyle: Eat real foods, mostly plants; sunlight & walking; symptom tracking on adapted Glenmullen chart.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy